Universiti Teknologi Malaysia Institutional Repository

Conditions on the edges and vertices of non-commuting graph

Jahandideh, Maryam and Darafsheh, Mohammad Reza and Sarmin, Nor Haniza and Omer, Sanaa Mohamed Saleh (2015) Conditions on the edges and vertices of non-commuting graph. Jurnal Teknologi, 74 (1). pp. 73-76. ISSN 0127-9696

Full text not available from this repository.

Official URL: http://dx.doi.org/10.11113/jt.v74.1964


Let G be a non- abelian finite group. The non-commuting graph of GG is defined as a graph with a vertex set G-Z(G)in which two vertices x and y are joined if and only if xy ? yx. We define GG=(V(GG), E(GG)) such that V(GG) is the vertices set and E(GG) is the edges set. In this paper, we invest some results on |E(GG)|, the degree of avertex of non-commuting graph and the number of conjugacy classes of a finite group. We found that that if GG ? GH is afinite group, then |G| = |H|.

Item Type:Article
Uncontrolled Keywords:finite group, non-commuting graph
Subjects:A General Works
ID Code:58143
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:19 Apr 2017 08:20

Repository Staff Only: item control page